Semigroup Forum

, Volume 35, Issue 1, pp 63–83

On numerical semigroups

  • R. Fröberg
  • C. Gottlieb
  • R. Häggkvist
Research Article


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Brauer, A.,On a problem of partitions, Amer. J. Math. 64(1942), 299–312.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Brauer, A.,Review on J.B. Roberts:Note on linear forms, Math. Rev. 19(1958), 1038.Google Scholar
  3. [3]
    Brauer, A. and J.E. Shockley,On a problem of Frobenius, J. Reine Angew. Math. 211(1962), 215–220.MATHMathSciNetGoogle Scholar
  4. [4]
    Batesman, P.T.,Remark on a recent note on linear forms, Amer. Math. Monthly 65(1958), 517–518.CrossRefMathSciNetGoogle Scholar
  5. [5]
    Hofmeister, S.R.,Zu einem Problem von Frobenius, Norske Videnskabers Selskabs Skrifter 5(1966), 1–37.Google Scholar
  6. [6]
    Johnson, S.M.,A linear diophantine problem, Can. J. Math. 12(1960), 390–398.MATHGoogle Scholar
  7. [7]
    Kirfel, C.Erweiterung dreielementiger Basen bei konstanter Frobeniuszahl, Math. Scand. 54(1984), 310–316.MATHMathSciNetGoogle Scholar
  8. [8]
    Mendelsohn, N.S.,A linear diophantine question with applications to non-negative matrices, Ann. N.Y. Acad. Sci. 175(1970), 287–294.MATHMathSciNetGoogle Scholar
  9. [9]
    Nijenhuis, A. and H.S. Wilf,Representations of integers by linear forms in non-negative integers, J. Number Theory 4(1972), 98–106.MATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    Roberts, J.B.,Note on linear forms, Proc. A.M.S. 7(1956), 465–469.MATHCrossRefGoogle Scholar
  11. [11]
    Rödseth, Ö.J.,On a linear diophantine problem of Frobenius, J. Reine Angew. Math. 301(1978), 171–178.MATHMathSciNetGoogle Scholar
  12. [12]
    Rödseth, Ö.J.On a linear diophantine problem of Frobenius II, J. Reine Angew. Math. 307/308(1979), 431–440.Google Scholar
  13. [13]
    Selmer, E.S.,On a linear diophantine problem of Frobenius, J. Reine Angew. Math. 293/294(1977), 1–17.MathSciNetGoogle Scholar
  14. [14]
    Selmer, E.S.,The local postage stamp problem,Part 1:General theory, Preprint, University of Bargen 42 (1986).Google Scholar
  15. [15]
    Selmer, E.S. and Ö. Beyer,On a linear diophantine problem of Frobenius in three variables, J. Reine Angew. Math. 301(1978), 161–170.MATHMathSciNetGoogle Scholar
  16. [16]
    Siering, E.,Über lineare Formen und ein Problem von Frobenius, Dissertation, Joh. Gutenberg-Universität, Mainz, 1974.Google Scholar
  17. [17]
    Sylvester, J.J.,Mathematical questions with their solutions, Educational Times 41(1884), 21.Google Scholar
  18. [18]
    Wilf, H.S.,Circle-of-lights algorithm for money-changing problem, Am. Math. Mo. 85: 7(1978), 562–565.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag New York Inc. 1987

Authors and Affiliations

  • R. Fröberg
    • 1
  • C. Gottlieb
    • 1
  • R. Häggkvist
    • 1
  1. 1.Department of MathematicsUniversity of StockholmStockholmSweden

Personalised recommendations